Ghent University Academic Bibliography

Advanced

A characterization of quadratic forms of type E-6, E-7, and E-8.

Tom De Medts UGent (2002) JOURNAL OF ALGEBRA. 252(2). p.394-410
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
JOURNAL OF ALGEBRA
J. Algebra
volume
252
issue
2
pages
394-410 pages
Web of Science type
Article
Web of Science id
000178153600010
JCR category
MATHEMATICS
JCR impact factor
0.501 (2002)
JCR rank
62/167 (2002)
JCR quartile
2 (2002)
ISSN
0021-8693
language
English
UGent publication?
yes
classification
A1
id
161783
handle
http://hdl.handle.net/1854/LU-161783
date created
2004-01-14 13:39:00
date last changed
2016-12-19 15:39:12
@article{161783,
  author       = {De Medts, Tom},
  issn         = {0021-8693},
  journal      = {JOURNAL OF ALGEBRA},
  language     = {eng},
  number       = {2},
  pages        = {394--410},
  title        = {A characterization of quadratic forms of type E-6, E-7, and E-8.},
  volume       = {252},
  year         = {2002},
}

Chicago
De Medts, Tom. 2002. “A Characterization of Quadratic Forms of Type E-6, E-7, and E-8.” Journal of Algebra 252 (2): 394–410.
APA
De Medts, Tom. (2002). A characterization of quadratic forms of type E-6, E-7, and E-8. JOURNAL OF ALGEBRA, 252(2), 394–410.
Vancouver
1.
De Medts T. A characterization of quadratic forms of type E-6, E-7, and E-8. JOURNAL OF ALGEBRA. 2002;252(2):394–410.
MLA
De Medts, Tom. “A Characterization of Quadratic Forms of Type E-6, E-7, and E-8.” JOURNAL OF ALGEBRA 252.2 (2002): 394–410. Print.